# SDR MASA2011031202135

- Difficulty date: March 10, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 15,795 hours, 12,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Paint
- Condition: Chipped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIPPED PAINT FWD OF PAX DOOR.  PAINTED AREA.
